# SDR DALA2021090105156

- Difficulty date: August 26, 2021
- Submitted: September 1, 2021
- Operation: Air carrier
- Aircraft: N191DN
- Make and model: Boeing 767332
- Aircraft serial: 28448
- Aircraft time: 106,818 hours, 15,539 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 191 EMERGENCY ESCAPE PATH LIGHTS FOUND MISSING AT 40F. CORRECTIVE ACTION: REPLACED LIGHT ASSEMBLY. MCO/PLACARD REMOVED. SYSTEM OPERATION IS NORMAL. (LP 8025336)
